# SDR 02FDEA00191

- Difficulty date: March 10, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W/L BULKHEAD WEB IS CRACKED AT BS 870, LBL 61, WL 162.  REMOVED AND REPLACED BULKHEAD WEB PER EA 7-5350-62780.
